Alert archive / Illinois / High Wind Warnings in 2010
High Wind Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this high wind warning at Oct 26, 2010, 2:56 AM CDT for 13 counties in Illinois. It took effect at Oct 26, 2010, 7:00 AM CDT. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 2:56 AM CDT (07:56 UTC)
- In effect from
- Oct 26, 2010, 7:00 AM CDT
- Expired
- Oct 26, 2010, 2:57 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Knox County, IL, Marshall County, IL, McLean County, IL, Peoria County, IL, Piatt County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 7:25 AM CDT | NON-TSTM WND GST 50 | Westville, IL | |
| Oct 26, 2:12 PM CDT | NON-TSTM WND GST 49 | Bloomington, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
224 WWUS73 KILX 260756 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 256 AM CDT TUE OCT 26 2010 ...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED TODAY... .AN UNUSUALLY INTENSE STORM...CENTERED NEAR MINNEAPOLIS EARLY THIS MORNING...WILL RESULT IN STRONG WINDS OVER A LARGE PORTION OF THE MIDWEST TODAY. ILZ027>031-037-038-043>046-055-057-261700- /O.UPG.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/ /O.NEW.KILX.HW.W.0001.101026T1200Z-101027T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT- CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...CHAMPAIGN...URBANA...DANVILLE 256 AM CDT TUE OCT 26 2010 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MID MORNING THROUGH MID AFTERNOON...FOLLOWING THE PASSAGE OF A COLD FRONT. * WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED...ALONG WITH OCCASIONAL GUSTS ABOVE 55 MPH. * IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME DAMAGE TO TREE LIMBS AND POWER LINES IS LIKELY. TRAVEL ON NORTH SOUTH ORIENTED ROADS WILL BE VERY DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ILZ036-040>042-047>054-056-061>063-066>068-071>073-261700- /O.CON.KILX.WI.Y.0004.101026T1200Z-101027T0000Z/ FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM- JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 256 AM CDT TUE OCT 26 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR FROM MID MORNING THROUGH MID AFTERNOON...FOLLOWING THE PASSAGE OF A COLD FRONT. * WINDS...SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED... ALONG WITH OCCASIONAL GUSTS ABOVE 45 MPH. * IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GEELHART
2 follow-up statements
402 WWUS73 KILX 261522 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1022 AM CDT TUE OCT 26 2010 ...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED TODAY... .AN UNUSUALLY INTENSE STORM OVER NORTHERN MINNESOTA TODAY WILL RESULT IN STRONG WINDS OVER A LARGE PORTION OF THE MIDWEST. ILZ027>031-037-038-043>046-055-057-262100- /O.CON.KILX.HW.W.0001.000000T0000Z-101027T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT- CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...CHAMPAIGN...URBANA...DANVILLE 1022 AM CDT TUE OCT 26 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH MID AFTERNOON. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED... ALONG WITH OCCASIONAL GUSTS OF 45 TO 60 MPH. * IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME DAMAGE TO TREE LIMBS AND POWER LINES IS LIKELY. TRAVEL ON NORTH SOUTH ORIENTED ROADS WILL BE VERY DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ILZ036-040>042-047>054-056-061>063-066>068-071>073-262100- /O.CON.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/ FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM- JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1022 AM CDT TUE OCT 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH MID AFTERNOON. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED... ALONG WITH OCCASIONAL GUSTS OF 40 TO 55 MPH. * IMPACTS...NON SECURE OBJECTS WILL LIKELY BECOME AIRBORNE. SOME TREE LIMBS MAY BE BROUGHT DOWN. TRAVEL ON NORTH SOUTH ORIENTED ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS TO AROUND 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KH
263 WWUS73 KILX 261957 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 257 PM CDT TUE OCT 26 2010 ILZ027>031-037-038-043>046-055-057-270000- /O.CAN.KILX.HW.W.0001.000000T0000Z-101027T0000Z/ /O.EXA.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-DE WITT-PIATT- CHAMPAIGN-VERMILION-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...CHAMPAIGN...URBANA...DANVILLE 257 PM CDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...THE WINDS WILL BEGIN TO DECREASE THIS AFTERNOON AND WILL LIKELY DROP BELOW ADVISORY CRITERIA EARLY THIS EVENING. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. * IMPACTS...NON SECURE OBJECTS WILL BE BLOWN ABOUT. SOME TREE LIMBS MAY STILL BE BROUGHT DOWN...ESPECIALLY THOSE THAT WERE WEAKENED BY THE PREVIOUS HIGHER WINDS. TRAVEL ON NORTH SOUTH ORIENTED ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ036-040>042-047>054-056-061>063-066>068-071>073-270000- /O.CON.KILX.WI.Y.0004.000000T0000Z-101027T0000Z/ FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- CHRISTIAN-MACON-MOULTRIE-COLES-SHELBY-CUMBERLAND-CLARK-EFFINGHAM- JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...HAVANA...LINCOLN...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 257 PM CDT TUE OCT 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...THE WINDS WILL BEGIN TO DECREASE THIS AFTERNOON AND WILL LIKELY DROP BELOW ADVISORY CRITERIA EARLY THIS EVENING. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. * IMPACTS...NON SECURE OBJECTS WILL BE BLOWN ABOUT. SOME TREE LIMBS MAY STILL BE BROUGHT DOWN...ESPECIALLY THOSE THAT WERE WEAKENED BY THE PREVIOUS HIGHER WINDS. TRAVEL ON NORTH SOUTH ORIENTED ROADS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS ABOVE 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CHURCHILL
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this high wind warning went out at Oct 26, 2:32 AM CDT, 24 minutes earlier.
Area forecast discussion, Oct 26, 2:32 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 232 AM CDT TUE OCT 26 2010 .DISCUSSION... ISSUED 230 AM CDT TUE OCT 26 2010 MAIN FORECAST CHALLENGES TODAY INVOLVE SEVERE WEATHER THIS MORNING...AND STRONG WINDS THE NEXT COUPLE DAYS. LONG ADVERTISED MAJOR CYCLOGENESIS CONTINUES TO UNFOLD ON SCHEDULE. LATEST SURFACE MAP SHOWING 976 MB LOW CENTERED NEAR MINNEAPOLIS WITH COLD FRONT EXTENDING SOUTHWARD ACROSS CENTRAL IOWA AND WESTERN MISSOURI. DESPITE THE DISTANCE FROM THE LOW... PEORIA AND SPRINGFIELD HAVE ESTABLISHED OCTOBER LOW BAROMETRIC PRESSURE RECORDS. PRESSURE FALLS ON THE ORDER OF 5 MB IN THE LAST 3 HOURS HAVE BEEN NOTED WEST OF I-55...WHICH HAS HELPED WINDS ALREADY GUST FROM 40-45 MPH IN A FEW AREAS. ASSOCIATED UPPER LOW CENTERED OVER THE MINNESOTA ARROWHEAD. SPECIAL 06Z ILX SOUNDING AND WINCHESTER PROFILER SHOWING 40-45 KNOTS JUST OFF THE DECK AND 60-65 KNOTS AT 850 MB. CORE OF UPPER JET SPREADING INTO THE CENTRAL PLAINS WITH 120+ KNOT WINDS...WHICH WILL PUSH INTO THE MIDWEST OVER THE NEXT 12-18 HOURS. SOME INITIAL STRONG TO SEVERE STORMS JUST WEST OF THE ILLINOIS RIVER AT 2 AM...WITH MAIN SQUALL LINE FROM NEAR QUINCY SOUTHWEST INTO SOUTH CENTRAL MISSOURI...JUST AHEAD OF THE FRONT. THIS IS EXPECTED TO RACE ACROSS THE CWA THROUGH MID MORNING. SIGNIFICANT WIND DAMAGE THREAT WITH THIS LINE OF STORMS...WHICH SHOULD EXIT THE CWA BY AROUND 11 AM. 00Z MODELS INDICATE THE CYCLONE SHOULD STRENGTHEN ANOTHER 15 MB BY LATE EVENING...ACROSS FAR NORTHERN MINNESOTA. VERY TIGHT PRESSURE GRADIENT...ALONG WITH 50-60 KNOTS OF WIND MIXING DOWN TO THE SURFACE BEHIND THE FRONT...INDICATES THAT WE MAY BE CLOSE TO WIND WARNING CRITERIA TODAY ACROSS THE NORTHEAST QUARTER OF THE CWA. FEEL THIS IS CLOSE ENOUGH TO ISSUE A WARNING FROM GALESBURG TO PARIS NORTHWARD...AND WILL BUMP UP THE WINDS TO THE SOUTH WHILE KEEPING THE ADVISORY OVER THE REMAINDER OF THE CWA. AFTER A LULL OVERNIGHT...PLENTY OF SUNSHINE WEDNESDAY SHOULD HELP MIX SIMILAR WINDS DOWN TO THE SURFACE. WILL MONITOR THIS FOR ANOTHER MODEL CYCLE...BUT ADVISORIES AT A MINIMUM WILL LIKELY BE NEEDED ON WEDNESDAY AS WELL. DUE TO THE ACTIVE WEATHER THIS MORNING...NO CHANGES ARE BEING MADE TO THE FORECAST BEYOND THURSDAY AFTERNOON. GEELHART && .AVIATION... ISSUED 1105 PM CDT MON OCT 25 2010 LITTLE CHANGE FROM PREVIOUS DISCUSSION...TIMING OF SQUALL LINE INTO OUR TAF SITES AND STRONG GRADIENT WINDS THE MAIN FORECAST CONCERNS THIS PERIOD. COLD FRONT WAS STARTING TO PUSH ACRS WRN IA LATE THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING WELL AHEAD OF THE FRONT. THE MAIN THREAT WILL BE WITH THE LINE OF STORMS WHICH IS STILL EXPECTED TO PUSH IN AFTER 07Z ACRS OUR WEST AND APPRCHG OUR EASTERN AREAS BY DAWN TUESDAY. POCKETS OF MVFR CIGS HAVE MOVED INTO THE AREA DURING THIS EVENING AND EXPECT THAT TO BE THE STORY OVERNIGHT. LOOK FOR THE POTENTIAL FOR SFC WIND GUSTS APPRCHG 60 MPH WITH THE SQUALL LINE. WINDS JUST OFF THE SFC WERE 50-60 KTS ALREADY THIS EVENING AND ANY ORGANIZED CELL WILL HAVE THE POTENTIAL TO BRING DOWN GUSTY WINDS. SFC WIND GUSTS HAVE HELD UP THIS EVENING AND WITH THE CONVECTION INCRG TO OUR WEST WILL TAKE OUT THE LLWS. EXPECT SFC WIND GUSTS TO BE UP TO 40 MPH IN A FEW AREAS...OUTSIDE OF ANY CONVECTION. THE SQUALL LINE AND COLD FRONT WILL RACE TO THE EAST OF THE TAF SITES BY NO LATER THAN 15Z TUESDAY...WITH STRONG GRADIENT WINDS PREVAILING THRU THE REMAINDER OF THE PERIOD. ANY MVFR CIGS SHOULD LIFT OFF TO OUR NORTH AND EAST BY LATE MRNG OR EARLY AFTN. SFC WINDS TNT WL CONTINUE FROM A SSE (150-180 DEGREES) DIRECTION...AND THEN VEER MORE INTO A SSW (210-240) DIRECTION TUE MRNG WITH A FEW GUSTS APPRCHG 45 KTS...ESP ACRS THE NORTH. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ILZ036-040>042-047>054-056-061>063-066>068-071>073. HIGH WIND WARNING FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ILZ027>031-037-038-043>046-055-057. &&
Hazardous weather outlook, Oct 25, 8:32 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LINCOLN IL 832 PM CDT MON OCT 25 2010 ILZ027>031-036>038-040>044-047>054-061-261100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER- SCOTT-SHELBY-STARK-TAZEWELL-WOODFORD- 832 PM CDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL ILLINOIS...AS FAR EAST AS THE I-57 CORRIDOR. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER OVERNIGHT. THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG AND FAST MOVING COLD FRONT. WIDESPREAD DAMAGING WINDS OF 60 TO 80 MPH WILL BE A SIGNIFICANT THREAT...ALONG WITH ISOLATED TORNADOES. OUTSIDE OF THE STORMS...WIND GUSTS AS HIGH AS 40 MPH ARE LIKELY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE THUNDERSTORMS MAY STILL BE IN THE AREA AT SUNRISE TUESDAY... MAINLY FROM FROM HIGHWAY 51 EAST...BEFORE THE COLD FRONT MOVES INTO INDIANA BY LATE MORNING. THE STORMS THEMSELVES WILL STILL BE AT RISK OF PRODUCING WIND DAMAGE. ONCE THE FRONT CLEARS THE AREA...VERY WINDY CONDITIONS WILL DEVELOP. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL BE COMMON...WITH GUSTS OF 40 TO 45 MPH AT TIMES. AFTER A BRIEF LULL TUESDAY NIGHT...WINDY CONDITIONS ARE AGAIN LIKELY ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE TONIGHT AND TUESDAY MORNING... BETWEEN 3 AM AND 9 AM. ILZ045-046-055>057-062-063-066>068-071>073-261100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION- 832 PM CDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS...FROM I-57 EASTWARD. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT. A LINE OF STORMS WILL BE APPROACHING THE AREA TOWARD SUNRISE. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AS THEY MOVE THROUGH THE AREA. AHEAD OF THE STORMS...WIND GUSTS MAY APPROACH 40 MPH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MODERATE RISK OF SEVERE STORMS EXISTS FOR TUESDAY MORNING... ESPECIALLY CLOSE TO THE INDIANA BORDER. THE LINE OF STORMS WILL RACE ACROSS THE AREA...AND WILL BE CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS. ONCE THE FRONT CLEARS THE AREA...VERY WINDY CONDITIONS WILL DEVELOP. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL BE COMMON...WITH GUSTS OF 40 TO 45 MPH AT TIMES. AFTER A LULL TUESDAY NIGHT...WINDY CONDITIONS ARE AGAIN EXPECTED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TUESDAY MORNING...GENERALLY BETWEEN 5 AM AND 10 AM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 1:52 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 38 min |
| Oct 26, 1:56 AM CDT | Tornado Warning | ILX | Schuyler | 49 min |
| Oct 26, 2:21 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 44 min |
| Oct 26, 2:37 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 23 min |
| Oct 26, 3:21 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 24 min |
| Oct 26, 3:47 AM CDT | Tornado Warning | ILX | Morgan, Scott | 43 min |
| Oct 26, 3:56 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 34 min |
| Oct 26, 4:24 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 36 min |
| Oct 26, 4:27 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard | 48 min |
| Oct 26, 4:35 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria | 25 min |
| Oct 26, 4:36 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Morgan, Sangamon | 54 min |
| Oct 26, 4:59 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 46 min |
| Oct 26, 6:09 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Coles, Cumberland, Douglas, Effingham, Jasper and 2 more | 51 min |
| Oct 26, 6:21 AM CDT | Tornado Warning | ILX | Clay | 24 min |
| Oct 26, 6:49 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more | 41 min |
| Oct 26, 7:27 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 20 min |
Nearby
High Wind Warnings in Illinois, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.